MathSciNet Relay Station
MathSciNet bibliographic data
MR73765 (17,482e) 34.0X
Coles, W. J. Linear and Riccati systems. Duke Math. J. 22 (1955), 333–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement